# SDR SWIA200819663

- Difficulty date: May 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 33,129 hours, 45,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5446 - EMERGENCY EXIT SIGN AT ROW 9 IS INOP.  REPLACED EMERGENCY EXIT LIGHT FIXTURE AT ROW 9.  OPS CHECK GOOD.
